# SDR CALA2019062201036

- Difficulty date: June 20, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323053720001
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CLEAT FRAME 28 STRINGERS 42R - 41R WAS CORRODED.  REMOVED AND REPLACED THE CLEAT IN THE FWD CARGO BAY IAW SRM 51-72-11-911-001.
